A 23-year-old male asked:
what are finasterides affects on facial hair? i ask because this drug claims to drastically lower dht in your body. as far as i know, dht plays a large role in facial hair development, im wondering if any studies have been done on this topic.
1 doctor answer
Dr. Amandeep Kaur answered
9 years experience Family Medicine
Finasteride: It can be used as an alternative agent to oral contraceptives for treatment of hirsuitism ( male pattern hair growth in women). Everyone has some fine facial hair and if hair growth is excessive then it is important to figure out reason behind it. Take care.
Answered on Dec 3, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!